# SDR DALA2023072005872

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,883 hours, 1,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIIP 3569 UPON ARRIVAL AT THE GATE RED FLASHING LIGHT AT ALL EMERG EXIT DOORS. CABIN IS DEPRESSURIZED, OUTFLOW VALVES OPEN.TURNED OFF PACK 1+2, ENG BLEED 1+2 AND APU BLEED. AFTER 3 MINS RED FLASHING LIGHT GOES OUT, DOORS ARE ABLE YO OPEN TO DEPLANE. CORRECTIVE ACTION: BOTH OUTFLOWS FULLY OPENED UPON ARRIVAL,LIGHTS WERE EXTINGUISHED AFTER 2 MINS. (8578816)
